Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Jan 9, 2016, 3:48 PM EST. It took effect at Jan 9, 2016, 10:00 PM EST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2016, 3:48 PM EST (20:48 UTC)
- In effect from
- Jan 9, 2016, 10:00 PM EST
- Expired
- Jan 11, 2016, 5:00 AM EST
- In force
- 31 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
283 WHUS72 KTAE 092048 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 PM EST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING FOR COASTAL WATERS WEST OF APALACHICOLA... GMZ750-770-100400- /O.NEW.KTAE.SC.Y.0004.160110T0300Z-160110T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 348 PM EST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY. * WINDS...20 KNOTS * SEAS...4 TO 6 FEET...OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
597 WHUS72 KTAE 100331 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1031 PM EST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH SUNDAY MORNING FOR COASTAL WATERS WEST OF APALACHICOLA... GMZ750-770-101000- /O.CON.KTAE.SC.Y.0004.000000T0000Z-160110T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1031 PM EST SAT JAN 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WINDS: 20 TO 25 KNOTS. * SEAS: 4 TO 6 FEET...OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
412 WHUS72 KTAE 100809 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 309 AM EST SUN JAN 10 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED THROUGH THIS AFTERNOON... GMZ750-770-110000- /O.EXT.KTAE.SC.Y.0004.000000T0000Z-160111T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 309 AM EST SUN JAN 10 2016 ...THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 7 PM EST THIS EVENING... * WINDS: AROUND 20 KNOTS...WITH GUSTS TO AROUND 25 KNOTS. * SEAS: 4 TO 6 FEET...OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
573 WHUS72 KTAE 101236 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 736 AM EST SUN JAN 10 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED THROUGH THIS EVENING... GMZ730-755-765-775-110300- /O.EXB.KTAE.SC.Y.0004.000000T0000Z-160111T0300Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 736 AM EST SUN JAN 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: AROUND 20 KNOTS...WITH GUSTS TO AROUND 25 KNOTS. * SEAS: 5 TO 7 FEET...OCCASIONALLY UP TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-110300- /O.EXT.KTAE.SC.Y.0004.000000T0000Z-160111T0300Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 736 AM EST SUN JAN 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS: AROUND 20 KNOTS...WITH GUSTS TO AROUND 25 KNOTS. * SEAS: 5 TO 7 FEET...OCCASIONALLY UP TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
471 WHUS72 KTAE 101506 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1006 AM EST SUN JAN 10 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED THROUGH THIS EVENING... GMZ730-750-755-765-770-775-110300- /O.CON.KTAE.SC.Y.0004.000000T0000Z-160111T0300Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1006 AM EST SUN JAN 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS: AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS. * SEAS: 6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
889 WHUS72 KTAE 102036 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 336 PM EST SUN JAN 10 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED THROUGH LATE TONIGHT... GMZ730-750-755-765-770-775-110500- /O.EXT.KTAE.SC.Y.0004.000000T0000Z-160111T1000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 336 PM EST SUN JAN 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS: AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS. * SEAS: 6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAMP
532 WHUS72 KTAE 110343 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1043 PM EST SUN JAN 10 2016 ...HAZARDOUS BOATING CONDITIONS EXPECTED THROUGH LATE TONIGHT... GMZ730-750-755-765-770-775-111000- /O.CON.KTAE.SC.Y.0004.000000T0000Z-160111T1000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1043 PM EST SUN JAN 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS: AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS. * SEAS: 6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
687 WHUS72 KTAE 110738 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 238 AM EST MON JAN 11 2016 GMZ730-750-755-765-770-775-111000- /O.CON.KTAE.SC.Y.0004.000000T0000Z-160111T1000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 238 AM EST MON JAN 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... * WINDS: AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
567 WHUS72 KTAE 111017 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 517 AM EST MON JAN 11 2016 GMZ730-750-755-765-770-775-111130- /O.EXP.KTAE.SC.Y.0004.000000T0000Z-160111T1000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 517 AM EST MON JAN 11 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS AND WILL CONTINUE TO WEAKEN INTO THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 1:00 PM EST, 2 hours 48 minutes earlier.
Area forecast discussion, Jan 9, 1:00 PM EST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
100 PM EST SAT JAN 9 2016
.Aviation...
[Through 18Z Sunday] IFR ceilings and MVFR visibility will be the
most likely conditions that accompany a band of showers as it
traverses the forecast area from west to east this afternoon and
evening. Thunderstorms should be limited to areas along and south
of I-10 and perhaps the VLD area. Once the showers pass, a brief
return to LIFR ceilings is possible until later tonight when
conditions will improve to MVFR with a wind shift to the
northwest. These northwest winds will be gusty on Sunday.
&&
.Prev Discussion [920 AM EST]...
.Near Term [Through Today]...
Water vapor imagery shows and upper low over Oklahoma this morning.
Surface analysis shows weakening low pressure over Arkansas with
another low developing closer to the Gulf of Mexico (GOMEX) near
coastal Louisiana. A warm front is developing southeastward from
this low over the eastern GOMEX southwest of our marine area.
Regional radars show a cluster of thunderstorms tracking eastward
south of the MS/AL coastline. This is a remnant of a more organized
squall line that tracked across the Mississippi River overnight. The
12Z KTAE sounding sampled the 145-kt jet stream that extends across
the northern GOMEX. The sounding also shows the stable air mass is
place across the Big Bend.
Little has changed in our overall assessment of today's severe
weather potential. We will find ourselves in a high-shear, low-CAPE
environment that is typical when frontal systems traverse the Gulf
Coast during winter. Deep layer shear values will be in the
impressive 70-85 knot range, but remain largely displaced northward
from the deep moisture and instability over the GOMEX. There is a
narrow zone where we could see sufficient overlap of shear and
instability to allow severe storms to develop. That includes our
coastal counties and marine area. The locally developed DVD severe
weather parameter from the 13Z RAP indicates this will mainly occur
in the afternoon and evening hours once the surface low tracks more
toward the northeast allowing the warm front to edge closer to the
coast. ECAM probabilities for severe gusts and strong updraft
helicity has been scaled back from what we were seeing yesterday to
include the same geographic threat area and SPC's marginal risk
areas generally depicts this as well. The threat will be for
isolated damaging wind gusts and perhaps a tornado.
.Short Term [Tonight Through Monday]...
The shortwave currently over central Texas is forecast to be over
the Mississippi and Tennessee valleys by this evening and embedded
within the large, broad full CONUS trough. At the surface, low
pressure centered over the Ohio and Tennessee valleys is forecast
to move through the Midwest tonight and the Northeast on Sunday.
Much, if not all of the day's convection will likely be through
the region by this evening. Should convection linger into the
evening a bit it will primarily be focused across the southeast
Big Bend of Florida, with a weakening rain shield over south-
central Georgia. The potential for an isolated severe storm will
still exist across primarily Taylor, Lafayette, and Dixie counties
early this evening. The primary threat with any supercells that
develop will be tornadoes and damaging winds.
After tonight, surface ridging will build into the Southeast
behind a cold front. Temperatures will fall to below seasonal
averages Sunday through Monday, with highs ranging from the upper
40s across southeast Alabama tomorrow, to the mid 60s across the
southeast Big Bend of Florida. Low to mid 50s will be common
area-wide on Monday. CAA from Sunday will linger into Sunday
night, forcing lows into the upper 20s across southeast Alabama
and southwest Georgia, up to the upper 30s across the southeast
Big Bend. Wind chill readings will essentially make it feel like
30 degrees and below, with some spots nearing the 20 degree wind
chill mark in the coldest spots.
.Long Term [Monday Night Through Saturday]...
The below normal temperatures will continue through Thursday as
another cold front (with no rain), moves through the region on
Tuesday. Monday night will be the closest to a radiational cooling
event, with little to no wind. CAA and wind chills are expected
again on Tuesday and Wednesday nights. Highs will remain solidly
in the 50s through Thursday, with overnight lows in the 30s. Wind
chills on Tues/Wed nights will likely only fall into the middle
20s across southeast Alabama and southwest Georgia.
Thursday through Saturday, models are essentially split and
cannot agree on placement or strength of a developing Gulf low.
Though, moderating temperatures and a chance for rain will likely
return by the end of the period.
.Marine...
Cautionary level winds are expected through Sunday night, ahead
of, and in the wake of a passing cold front. Another uptick in
winds will be possible behind a cold front early next week, though
at this time appear to remain below headline levels. Finally, late
next week there is the potential for another enhancement in winds
and seas associated with a developing Gulf low.
.Fire Weather...
With a moist air mass in place, there are no fire weather
concerns for this weekend. On Monday, a very dry air mass will
invade the region. Red Flag conditions are a possibility on
Monday.
.Hydrology...
The low pressure system today will, on average, bring less than a
quarter of an inch of rain across southeast Alabama and south
Georgia. Across north Florida, a half inch will be more common.
Isolated rainfall totals between 1 to 2 inches will be possible
should a strong thunderstorm reach land areas south of interstate
10. In general, this event is not expected to have a significant
impact on river levels or trends. The lower Choctawhatchee and
Apalachicola rivers remain at moderate flood levels this morning.
Though levels are steadily lowering across these rivers, they'll
likely remain in flood for several more days. The lower Flint
River will drop below flood stage this evening.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 54 56 34 55 31 / 20 0 0 0 0
Panama City 54 55 36 52 38 / 10 0 0 0 0
Dothan 47 49 29 52 30 / 30 0 0 0 0
Albany 50 52 29 52 30 / 40 0 0 0 0
Valdosta 55 57 33 55 31 / 60 0 0 0 0
Cross City 59 64 39 59 33 / 60 0 0 0 0
Apalachicola 57 58 39 54 38 / 10 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight FOR Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...NONE.
AL...NONE.
GM...NONE.
&&
NEAR TERM...WOOL
SHORT TERM...HARRIGAN
LONG TERM...HARRIGAN
AVIATION...WOOL
MARINE...HARRIGAN
FIRE WEATHER...MCDERMOTT
HYDROLOGY...HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 3:46 AM EST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 49 hr |
| Jan 9, 12:02 PM EST | Special Marine Warning | TAE | 58 min | |
| Jan 9, 12:48 PM EST | Special Marine Warning | TAE | 57 min | |
| Jan 9, 12:55 PM EST | Special Marine Warning | TAE | 65 min | |
| Jan 9, 1:50 PM EST | Special Marine Warning | TAE | 55 min | |
| Jan 9, 2:43 PM EST | Special Marine Warning | TAE | 62 min |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.